# SDR DHL2005741545

- Difficulty date: April 13, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER STA 0.00 RT TRAPEZOIDAL PANEL HAS 10 DENTS.  MEASURED 10 EA DENTS ON RT TRAPEZOIDAL PANEL.  A/Y RATIO OF 9 DENTS WITH-IN LIMITS.  A/Y RATIO OF 1 DENT OUT-OF-LIMITS.  CLEANED, PREPPED, APPLIED POTTING COMPOUND TO DENT, CURED AND SANDED SMOOTH.  FABRICATED DOUBLER APPROX 3 INCHES DIA FROM 2024-T3 .020 PO NR 9912281.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER, BONDED, CLEANED, TREATED, SEALED EDGES AND PRIMED IAW B727 SRM 55-30-1 FIG 2 AND 51-40-22 FIG 1.
